# SDR AALA20110721TUL05

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 62,170 hours, 21,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR- DENT IN OUTER SKIN 18 INCHES AFT OF FORWARD EDGE AND 4 INCHES UP FROM LOWER EDGE WITH ADL DOT NEXT TO IT.  AFT CARGO DOOR CUT AND REMOVED DAMAGED AREA OF SKIN.  COMPLETED DOUBLER INSTALLATION PER SRM 52-30-01-2R 4.
